# SDR SWAA2017080915562

- Difficulty date: August 3, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 48,142 hours, 27,996 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8200Y9
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR INNER WING DOOR CRACKED AT SECOND FLANGE FOUR INCHES FROM INBOARD FRAME.  R&R DOOR PER AMM.
